U.S. doctors online nowAsk doctors free
A 29-year-old male asked:

I was forcibly taken to psychiatrist and was prescribed anti delusional drugs then given depakine to fight the side effects of those drugs.is it dangerous to stop depakine on your own?i dont trust neurologists in iran who work with gov and irgc.help?

1 doctor answer2 doctors weighed in
Dr. Donald Colantino
Internal Medicine 62 years experience
Anticonvulsant: Depakine is an anticonvulsant and if you've been taking therapeutic doses, it would be dangerous to discontinue this medication without a knowledgeable physician advising you to do so and without appropriate supervision in tapering off it.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 34-year-old female asked about a male:
Should I take my son to a neurologist or psychiatrist to get evaluated?
1 doctor answer1 doctor weighed in
A 21-year-old male asked:
If I have ADHD should I go to neurologist or psychiatrist ?
2 doctor answers5 doctors weighed in
A 49-year-old male asked:
Who is more qualified to handle my taper from benzodiapines, a psychiatrist or a neurologist?
2 doctor answers6 doctors weighed in
A 25-year-old female asked:
Who sees serotonin syndrome-neurologist or psychiatrist?
2 doctor answers9 doctors weighed in
Last updated Mar 3, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.